MathSciNet Relay Station
MathSciNet bibliographic data
MR1079015 65D07 (65D17)
Fiorot, J.-C.; Tabka, J. Shape-preserving $C^2$ cubic polynomial interpolating splines. Math. Comp. 57 (1991), no. 195, 291–298.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement